# SDR ASAA2021040134505

- Difficulty date: April 1, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 33,844 hours, 9,749 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Restraint
- Part number: 313A23124
- Condition: Worn
- Location: Aft Pylon Fairin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PYLON FAIRING O/B FWD LATERAL RESTRAINT WORN GROUNDED - YES. REMOVED AND REPLACED FITTING IAW B737-800 SOPM 20-50-11-910-801
